Local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic pdes with unbounded coefficients

Shigeaki Koike, Andrzej Świȩch

研究成果: Article

7 引用 (Scopus)

抄録

We establish local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic partial differential equations with unbounded ingredients.

元の言語English
ページ(範囲)1897-1910
ページ数14
ジャーナルCommunications on Pure and Applied Analysis
11
発行部数5
DOI
出版物ステータスPublished - 2012 9 1
外部発表Yes

Fingerprint

Unbounded Coefficients
Elliptic PDE
Maximum principle
Fully Nonlinear
Elliptic Partial Differential Equations
Viscosity Solutions
Maximum Principle
Nonlinear Partial Differential Equations
Partial differential equations
Viscosity

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

これを引用

Local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic pdes with unbounded coefficients. / Koike, Shigeaki; Świȩch, Andrzej.

:: Communications on Pure and Applied Analysis, 巻 11, 番号 5, 01.09.2012, p. 1897-1910.

研究成果: Article

@article{4e8237a394494b21ad9b518418294f4c,
title = "Local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic pdes with unbounded coefficients",
abstract = "We establish local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic partial differential equations with unbounded ingredients.",
keywords = "Fully nonlinear elliptic PDE, Local maximum principle, Viscosity solutions",
author = "Shigeaki Koike and Andrzej Świȩch",
year = "2012",
month = "9",
day = "1",
doi = "10.3934/cpaa.2012.11.1897",
language = "English",
volume = "11",
pages = "1897--1910",
journal = "Communications on Pure and Applied Analysis",
issn = "1534-0392",
publisher = "American Institute of Mathematical Sciences",
number = "5",

}

TY - JOUR

T1 - Local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic pdes with unbounded coefficients

AU - Koike, Shigeaki

AU - Świȩch, Andrzej

PY - 2012/9/1

Y1 - 2012/9/1

N2 - We establish local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic partial differential equations with unbounded ingredients.

AB - We establish local maximum principle for Lp-viscosity solutions of fully nonlinear elliptic partial differential equations with unbounded ingredients.

KW - Fully nonlinear elliptic PDE

KW - Local maximum principle

KW - Viscosity solutions

UR - http://www.scopus.com/inward/record.url?scp=84870449576&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84870449576&partnerID=8YFLogxK

U2 - 10.3934/cpaa.2012.11.1897

DO - 10.3934/cpaa.2012.11.1897

M3 - Article

AN - SCOPUS:84870449576

VL - 11

SP - 1897

EP - 1910

JO - Communications on Pure and Applied Analysis

JF - Communications on Pure and Applied Analysis

SN - 1534-0392

IS - 5

ER -